Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 316, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 25, 2012, 6:14 PM CDT for Washington County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2012, 6:14 PM CDT (23:14 UTC)
- Expired
- Sep 25, 2012, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Washington County, IL
The radar
The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS53 KLSX 252314
SVRLSX
ILC189-260000-
/O.NEW.KLSX.SV.W.0316.120925T2314Z-120926T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT TUE SEP 25 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 700 PM CDT
* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
NASHVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
IRVINGTON...ASHLEY...HUEGELY...HOYLETON...BEAUCOUP AND RICHVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3838 8941 3850 8937 3849 8914 3847 8914
3828 8914
TIME...MOT...LOC 2315Z 284DEG 15KT 3846 8934
HAIL...1.50IN
WIND...60 MPH
$$
TES2 follow-up statements
483
WWUS53 KLSX 252333
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT TUE SEP 25 2012
ILC189-260000-
/O.CON.KLSX.SV.W.0316.000000T0000Z-120926T0000Z/
WASHINGTON IL-
633 PM CDT TUE SEP 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON COUNTY UNTIL 700 PM CDT...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRVINGTON...
AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
IRVINGTON AND RICHVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3835 8915 3837 8939 3838 8940 3850 8937
3849 8914 3847 8914
TIME...MOT...LOC 2334Z 284DEG 15KT 3845 8921
HAIL...1.50IN
WIND...60 MPH
$$
TES050
WWUS53 KLSX 252357 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT TUE SEP 25 2012
ILC189-260007-
/O.EXP.KLSX.SV.W.0316.000000T0000Z-120926T0000Z/
WASHINGTON IL-
657 PM CDT TUE SEP 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN WHICH GOES UNTIL 730 PM CDT FOR THE
LATEST SEVERE WEATHER INFORMATION.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL EXPECTED...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3835 8915 3837 8939 3838 8940 3850 8937
3849 8914 3847 8914
TIME...MOT...LOC 2357Z 284DEG 15KT 3843 8909
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:06 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 25, 4:06 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 406 PM CDT TUE SEP 25 2012 .SHORT TERM... ISSUED AT 354 PM CDT TUE SEP 25 2012 (LATE THIS AFTERNOON AND TONIGHT) THE PRIMARY FCST ISSUE FOR LATE THIS AFTN AND TONIGHT IS CONVECTIVE TRENDS. ONGOING ISO-SCT CONVECTION MAY INCREASE IN COVERAGE LATER THIS AFTN...ESPECIALLY ACROSS SRN MO AND SRN IL WHERE DECREASED CLOUD COVER WAS CONTRIBUTING TO MLCAPE VALUES IN EXCESS OF 2000 J/KG WITH LITTLE CINH NOTED ON SPC MESOANALYSIS PAGE AT 19Z. ALTHOUGH ADDITIONAL DVLPMT HAS BEEN SLOW TO INITIATE...INSTABILITY AND SHEAR PARAMETERS WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS. A CDFNT/QUASISTATIONARY BDRY WAS LOCATED ACROSS NRN MO AND SRN IA AT 20Z. SIMILAR TO YDY...MODELS DEPICT A BROAD SWLY LLJ DVLPG OVERNIGHT AND BECOMING ORIENTED NEARLY PARALLEL TO THIS BDRY ALONG WITH PW VALUES OF 1.3 TO 1.5 INCHES...CORFIDI VECTORS POINTED UPSTREAM BY 03Z WED...AND SEVERAL HUNDRED J/KG OF MUCAPE THROUGH 12Z WED. THIS CONFIGURATION WILL LEAD TO AN ELONGATED AREA OF PCPN NEAR THE QUASISTATIONARY BDRY WITH CONVECTIVE ELEMENTS CONTINUOUSLY DVLPG AND MOVING ENEWD WITHIN THE OVERALL BAND OF PCPN. PCPN SHOULD PERSIST INTO AT LEAST PART OF TOMORROW MORNING. KANOFSKY && .LONG TERM... ISSUED AT 354 PM CDT TUE SEP 25 2012 (WEDNESDAY THROUGH TUESDAY) WIDESPREAD CONVECTION EXPECTED ON WED WITH HEAVY RAINFALL POSSIBLE AS FRONT SINKS SLOWLY SWD THROUGH OUR AREA. WEAK SHORTWAVES WILL ALSO BE MOVING EWD THROUGH OUR AREA WITH THE MODELS DEPICTING UPPER LEVEL DIVERGENCE OVER THE FORECAST AREA AS WELL IN RIGHT ENTRANCE REGION OF UPPER LEVEL JET STREAK OVER THE GREAT LAKES REGION. AS THE SYNOPTIC FRONT ALONG WITH ANY EFFECTIVE BOUNDARIES FROM MCS ACTIVITY OR SMALL CONVECTIVE CLUSTERS SHIFTS SLOWLY SWD THE POTENTIAL FOR CONVECTION SHOULD GRADUALLY SHIFT SWD WED NGT. BY THU MRNG THE NEARLY E-W FRONT SHOULD SHIFT SWD INTO SRN MO AND SRN IL. ON THU MOST OF THE PRECIPITATION SHOULD BE CONFINED TO SERN MO AND SWRN IL WITH A SFC RIDGE EXTENDING FROM THE GREAT LAKES REGION SW INTO NERN MO. ON THU NGT AND FRI THE ECMWF MODEL SHIFTS THE FRONT BACK NWD A TAD AS A SHORTWAVE APPROACHES AND RAMPS UP CONVECTION AGAIN FROM LATE THU NGT THROUGH FRI. THE GFS KEEPS THE FRONT SHIFTING SLOWLY SWD AND CONFINES THE PRECIPITATION TO SERN MO AND SWRN IL THU NGT AND FRI WITH LIGHTER QPF THAN THE ECMWF. WILL PUT THE HIGHEST POPS THU NGT AND FRI OVER THE SRN PORTION OF OUR FORECAST AREA BUT WILL KEEP LESSER POPS FURTHER N DUE TO THE UNCERTAINTY WITH THE PROGRESSION OF THE FRONT AND THE NWD EXTENT OF THE CONVECTION. MAY STILL HAVE LINGERING SHOWERS ACROSS SERN MO AND SWRN IL FRI NGT...BUT BY SAT THE FRONT SHIFTS WELL S OF OUR AREA AS MID-UPPER LEVEL TROFFING DEVELOPS OVER THE GREAT LAKES REGION. WITH N-NWLY MID-UPPER LEVEL FLOW OVER THE AREA THIS WEEKEND ALONG WITH WEAK SFC RIDGING THE WEEKEND SHOULD BE DRY AND FAIRLY COOL. THE ECMWF MODEL IS COOLER EARLY NEXT WEEK...MON AND TUE AS IT DEVELOPS ANOTHER UPPER LEVEL TROUGH JUST S OF OUR AREA ...WHILE THE GFS MOVES THE UPPER TROUGH E OF OUR AREA AND DEVELOPS UPPER LEVEL RIDGING OVER THE NRN PLAINS. IN EITHER CASE THE DRY WEATHER SHOULD CONTINUE FOR THE REST OF THE EXTENDED FORECAST. GKS && .AVIATION... ISSUED AT 1241 PM CDT TUE SEP 25 2012 INSTABILITY IS INCREASING ALONG AND SOUTH OF BAND OF ELEVATED SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED FROM KCOU TO NORTH OF K3LF. WINDS ARE VEERING TO THE SW AHEAD OF THIS FEATURE WITH SOME BREAKS IN THE MIDLEVEL CLOUDS INCREASING INSTABILITY. BELIEVE AT LEAST ISOLATED/SCATTERRED SFC-BASED STORMS WILL DEVELOP SOUTH OF THIS LINE AND COULD AFFECT METRO TAF SITES. PUT IN A VCTS PREVAILING GROUP AND A TEMPO FROM 2000 UTC TO 2400 UTC FOR -TSRA TO ACCOUNT FOR THESE TRENDS. SITUATION IS MORE MUDDIED OVERNIGHT BUT AMS SHOULD STABILIZE AND BELIEVE THERE WILL BE A LULL SOMETIME THIS EVENING BEFORE LLJ FORCING INCREASES THREAT OF SHOWERS AND POSSIBLY ELEVATED STORMS TONIGHT. MODELS ALSO HINTING AT LL CLOUDINESS POSSIBLY IFR BUT ONLY HINTED AT THIS POSSIBILITY WITH HIGH END MVFR CEILINGS IN -SHRA DUE TO TOO MUCH UNCERTAINTY. WINDS SHOULD BECOME VARIABLE LATE THIS EVENING FROM NORTH TO SOUTH AS FRONT BECOMES STATIONARY. SPECIFICS FOR KSTL... INSTABILITY IS INCREASING ALONG AND SOUTH OF BAND OF ELEVATED SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED FROM KCOU TO NORTH OF K3LF. WINDS ARE SLOWLY VEERING TO THE SW AHEAD OF THIS FEATURE WITH SOME BREAKS IN THE MIDLEVEL CLOUDS INCREASING INSTABILITY. BELIEVE AT LEAST ISOLATED/SCATTERRED SFC-BASED STORMS WILL DEVELOP SOUTH OF THIS LINE AND COULD AFFECT KSTL. PUT IN A VCTS PREVAILING GROUP AND A TEMPO FROM 2000 UTC TO 2400 UTC FOR -TSRA TO ACCOUNT FOR THESE TRENDS. SITUATION IS MORE MUDDIED OVERNIGHT BUT AMS SHOULD STABILIZE AND BELIEVE THERE WILL BE A LULL SOMETIME THIS EVENING BEFORE LLJ FORCING INCREASES THREAT OF SHOWERS AND POSSIBLY ELEVATED STORMS TONIGHT. MODELS ALSO HINTING AT LL CLOUDINESS POSSIBLY IFR BUT ONLY HINTED AT THIS POSSIBILITY WITH HIGH END MVFR CEILINGS IN -SHRA DUE TO TOO MUCH UNCERTAINTY. WINDS SHOULD BECOME LIGHT/VARIABLE OVERNIGHT TONIGHT AS FRONT BECOMES STATIONARY OVERHEAD. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 25, 5:13 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 513 PM CDT TUE SEP 25 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 513 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT. SOME THUNDERSTORMS WILL BE SEVERE PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH FRIDAY NIGHT. ON WEDNESDAY AFTERNOON...A FEW OF THE STRONGER STORMS COULD PRODUCE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Special weather statement, Sep 25, 5:58 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 558 PM CDT TUE SEP 25 2012 MOZ048-049-252345- COLE MO-OSAGE MO- 558 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND EASTERN COLE COUNTIES UNTIL 645 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARDSVILLE...OR 7 MILES SOUTH OF JEFFERSON CITY...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JEFFERSON CITY... LINN... WARDSVILLE... TAOS... WESTPHALIA... RICH FOUNTAIN... THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Local storm report, Sep 25, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST FENTON 38.54N 90.45W
09/25/2012 E50 MPH ST. LOUIS MO STORM CHASER
ON SALEEN RD
&&
KARLZLocal storm report, Sep 25, 6:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG AFFTON 38.55N 90.33W
09/25/2012 ST. LOUIS MO TRAINED SPOTTER
LARGE TREE LIMBS DOWN AND A WALL CLOUD WITH LITTLE
DISCERNABLE ROTATION. GUST ESTIMATE OF 60 MPH.
&&
FUCHSLocal storm report, Sep 25, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL HOYLETON 38.45N 89.27W
09/25/2012 E0.88 INCH WASHINGTON IL TRAINED SPOTTER
&&
FUCHSLocal storm report, Sep 25, 6:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST MEHLVILLE 38.50N 90.32W
09/25/2012 E55 MPH ST. LOUIS MO TRAINED SPOTTER
ONE AND ONE HALF INCH LIMB SNAPPED OFF PINE TREE
&&
KARLZLocal storm report, Sep 25, 6:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 3 E OKAWVILLE 38.43N 89.50W
09/25/2012 WASHINGTON IL TRAINED SPOTTER
30 FOOT BY 80 FOOT METAL SHED DESTROYED. 3 FARM HOUSES
DAMAGED WITH PARTIAL REMOVAL OF ROOFS. GARAGE DOORS
CAVED IN AND DAMAGE TO SIDING.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 22 min |
| Sep 25, 4:36 AM CDT | Areal Flood Advisory | LSX | Pike | 5 hr |
| Sep 25, 4:29 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 46 min |
| Sep 25, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 51 min |
| Sep 25, 5:05 PM CDT | Severe Thunderstorm Warning | LSX | Clinton | 55 min |
| Sep 25, 5:07 PM CDT | Tornado Warning | LSX | Clinton | 23 min |
| Sep 25, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 51 min |
| Sep 25, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 18 min |
| Sep 25, 5:19 PM CDT | Tornado Warning | LSX | Washington | 26 min |
| Sep 25, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
| Sep 25, 5:34 PM CDT | Tornado Warning | LSX | Washington | 41 min |
| Sep 25, 5:43 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 62 min |
| Sep 25, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 52 min |
| Sep 25, 6:19 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 6 hr |
| Sep 25, 6:30 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 26 min |
| Sep 25, 6:45 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Marion, Washington | 45 min |
| Sep 25, 6:50 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.